# SDR ALGR109779

- Difficulty date: June 1, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N211EL
- Make and model: Bell 206L-1
- Aircraft serial: 45251
- Aircraft time: 21,202 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 206033201219
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROOF PANEL ASSY DEBONDED. REPLACED W/NEW OR RECONDITIONED PART.
